# SDR DHL2003741012

- Difficulty date: November 26, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBOARD AFT FLAP HAS 3 INCH CRACK AT L/E.  REMOVED AND REPLACED AFT FLAP ASSEMBLY IAW B727-200 M/M CHAPTER 27-51-02.  OPS CHECK REQUIRED.  PERFORMED OPS CHECK IAW B727-200 M/M CHAPTER 27-51-02.  OPS CHECKED GOOD.
